# SDR USAA950604

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Misaligned
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SAN - FLT 1152 - ON CLIMBOUT, NR 2 ENGINE OVERHEAT LIGHT CAME ON.  THROTTLE REDUCED TO IDLE AND THE LIGHT EXTINGUISHED.  FLIGHT RETURNED TO SAN WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE REPOSITIONED CORE ENGINE DETECTOR.  RAN ENGINE AT TAKEOFF AND CLIMB SETTINGS, LIGHT REMAINED OFF.  (W)
